Tohoku Mathematical Journal

On intertwining by an operator having a dense range

Eitoku Goya and Teishirô Saitô

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 33, Number 1 (1981), 127-131.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B20: Subnormal operators, hyponormal operators, etc.
Secondary: 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)


Goya, Eitoku; Saitô, Teishirô. On intertwining by an operator having a dense range. Tohoku Math. J. (2) 33 (1981), no. 1, 127--131. doi:10.2748/tmj/1178229499.

Export citation


  • [1] K. OKUBO, The unitary part of paranormal operators, Hokkaido Math. J. 6 (1977), 273-275.
  • [2] T. SAITO, On a theorem by S. M. Patel, Rev. Roumaine Math, pures et appl. 21 (1976), 1407-1409.
  • [3] J. G. STAMPFLI AND B. L. WADHWA, An asymmetric Putnam-Fuglede theorem for dominan operators, Indiana Univ. Math. J. 25 (1976), 359-365.
  • [4] J. G. STAMPFLI AND B. L. WADHWA, On dominant operators, Monatshefte fur Math. 8 (1977), 143-153.
  • [5] T. YOSHINO, On the unitary part of paranormal contractions, preprint